The Business of Heavy Duty Service

The Service Specialists Association is proud to announce its sponsorship of this year's Service Opportunities Learning Day, SOLD14.

A follow-up to the highly successful, service-oriented SOLD13 program, this year's session will concentrate on the quickly morphing nature of Heavy Duty Service and Parts Distribution and the business decisions involved. You'll also get to rub shoulders with other members of the service industry from around the country and exchange ideas in a way that no other venue can provide.

Held in Las Vegas at the Mirage the day before HD Aftermarket Week '14, a separate registration is required. The cost is $149 for one person and $99 for each additional attendee from the same company or for any member of one of the sponsoring groups or associations.

There will be three 60-minute sessions, two 90-minute sessions and two breaks.

SOLD14 Agenda
8:00 am

Session 1: (60 minutes)
Service - The Independent Aftermarket's Final Frontier
Bill Wade, Wade&Partners

Where is the next and biggest growth opportunity for the independent aftermarket? Noted author and industry consultant Bill Wade will discuss the competitive advantages awaiting distributors who choose to add service to their business mix.

9:00 am

Session 2: (60 minutes)
Navigating New Service Channels
Molly MacKay, MacKay & Company

Nobody has their finger on the pulse of the industry better than MacKay & Company. In this fascinating presentation, Molly MacKay reveals some of the trends that are developing in the service business and demonstrates just how significant they are utilizing the massive resources of MacKay’s up-to-the-minute data mine.

10:00 am Break (Sponsored by Dorman HD Solutions)
10:30 am Session 3: (60 minutes)
Making Change "Stick" in Shops
Dave Kwinn, MSOE

The world is filled with consultants who will tell you how to make your shop run more efficiently. But like many other good intentions, they last a short time and then fizzle. In this eye-opening presentation, Dr. Kwinn reveals the techniques necessary to make changes in an organization’s culture actually ‘stick’. You won't want to miss this one.
11:30 am Lunch on your own
1:00 pm Session 4: (90 minutes)
The Future of Affiliate Marketing Service Shop Programs
Presentation by each HD group and panel discussion

Leaders of HDA/Truck Pride, Vipar and Power HD discuss the advantages of "service affiliate" programs. These are the guys who are shaping the future of the Independent Heavy Duty Aftermarket and they'll be discussing pressures from within the industry as well as outside forces that everyone will have to deal with in the coming year.
2:30 pm Break (Sponsored by Dorman HD Solutions)
3:00 pm Session 5: (90 minutes)
Expanding Parts/Service Opportunities Using Analytics
Bruce Merrifield, Merrifield Consulting

Bruce Merrifield is a leading voice in our industry who has spent his entire career helping companies at every level of the distribution channel to better understand their role and how to hone their competitive edge. In this, one of the most information-dense presentations you'll ever experience, Bruce will take participants through the newest techniques in customer needs analysis.
4:30 pm Close

INDIVIDUAL REGISTRATION - $149

ADDITIONAL REGISTRATIONS - $99

After the first person from your company registers for $149, the registration fee for each additional person from the same company is only $99.

SPONSORING REGISTRATION - $99

If you belong to one of the sponsoring groups (HDA Truck Pride, VIPAR Heavy Duty or Power Heavy Duty) or are a member of SSA, the registration fee is $99.

REGISTER HERE